| Model Number |
PM1272 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fever (1858); Unspecified Infection (1930)
| Date of Event |
07/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented for a follow-up clinic visit with a pocket wound infection, fever, and chills.The pocket wound site appeared red and was draining purulent discharge.The physician did not believe that the infection was related to the product or procedure.The physician indicated that the infection was attributed to the patient's immunocompromised condition and delayed medical care.The pacemaker and atrial lead were explanted and replaced with a leadless pacemaker.The patient remained in stable condition throughout the event.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the device was not returned for analysis.